See Alike in...

Alike App

Browser

LiamOLaubach

518d

I just started testosterone and I can feel IIH coming back. I am really fucking scared that I’m going to have to stop taking it. :/

    • Sevyn0Sevyn

      518d

      Well, unfortunately, sometimes they do need to take people off T, especially if there's health concerns. That being said, you should definitely talk to the doctor and see if there's any other ways you could take T or see if there's anything else they can help with gender affirmation. And remember that who you are is valid regardless of what medical changes can be made

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion